| Model Number |
1012272-20 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/30/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation was unable to determine a conclusive cause for the reported balloon rupture.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the left anterior descending coronary artery that was moderately calcified and tortuous.The trek rx 2.50 x 20mm balloon was advanced to the lesion and ruptured during the 1st inflation.The device was easily withdrawn.There was no reported adverse patient effect and no clinically significant delay in the procedure.Another trek was used to complete the procedure.No additional information was provided.